# SDR ACE1116011

- Difficulty date: November 16, 2001
- Submitted: December 8, 2003
- Operation: Air carrier
- Aircraft: N111AX
- Make and model: Beech 1900C
- Aircraft serial: UC81
- Engine: Pwa PT6A60A
- System (JASC): 2720 · Rudder Control System
- Part: Control Cable
- Part number: 9752402829
- Condition: Frozen
- Location: Rudder
- Part time: 32,370 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED RUDDER FROZEN IN FLIGHT, UNEVENTFUL LANDING MADE.  PILOT REPORTED THE RUDDER BROKE FREE WHILE TAXING REMOVED CARGO COMPARTMENT FLOOR AT CARGO DOOR AND OBSERVED WATER FROZEN AROUND RUDDER CABLE PULLEYS AT FUSELAGE STATION 495.  REMOVED WATER AFTER THAWING.  ADDITIONAL PRESSURE DRAINS WERE INSTALLED.  THIS IS THE THIRD INCIDENT OF THIS NATURE ON THIS AIRCRAFT TYPE THAT WE HAVE EXPERIENCED. (K)
